# SDR CALA2021101801889

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 70,087 hours, 25,247 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Corroded
- Location: Sta 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 6.14 IS CRAC KED. REMOVED AND REPLACED SHEAR FITTING AT STA 540 AND LBL 6.14 IAW B 737-800 SRM 51-40-02 AND BAC DWG 111A20000 REV ORIGINAL CIR C/W DATA WAS TRANSCRIBED FROM NSA EMX NR 00103 AND HANGAR NE 5867185 ACCOMPLISHED BY V905004 INSP BY V903976 INSPECTION COMPLETE SSFR REPORT 46-0024 ENTERED BY UAL V842476
